# SDR CA070802010

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 14,669 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Part number: SAL2D864
- Condition: Seized
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOWARD CARGO DOOR SWITCH PLUNGER WAS FOUND SEIZED. (TC NR 20070802010)
